Bayesian sampling of genomic rearrangement scenarios via double cut and join

Miklós, István and Tannier, E. (2010) Bayesian sampling of genomic rearrangement scenarios via double cut and join. Bioinformatics, 26 (24). pp. 3012-3019.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:38
Last Modified: 12 Dec 2012 08:38
URI: http://eprints.sztaki.hu/id/eprint/6296

Update Item Update Item